# SDR HEEA0011319

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Binding
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR BINDING.
